CSpace
一类新的信赖域算法的全局收敛性
柯小伍; 韩继业
1995
Source Publication应用数学学报
ISSN0254-3079
Volume018Issue:004Pages:608
Abstract本文对于无约束最优化问题提出了一类非单调的信赖域算法,它是通常的单调信赖域算法的推广。当目标函数是有下界的连续可微函数,而且它的二阶导数的近似的模是线性地依赖于迭代次数时,我们证明了新算法的整体收敛性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39871
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
柯小伍,韩继业. 一类新的信赖域算法的全局收敛性[J]. 应用数学学报,1995,018(004):608.
APA 柯小伍,&韩继业.(1995).一类新的信赖域算法的全局收敛性.应用数学学报,018(004),608.
MLA 柯小伍,et al."一类新的信赖域算法的全局收敛性".应用数学学报 018.004(1995):608.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[柯小伍]'s Articles
[韩继业]'s Articles
Baidu academic
Similar articles in Baidu academic
[柯小伍]'s Articles
[韩继业]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[柯小伍]'s Articles
[韩继业]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.